# SDR AALA20072175

- Difficulty date: November 9, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Engine: Pwa JT8D217
- Engine time: 12,583 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T405/09NOV - AIRCRAFT EXPERIENCED NUMBER ONE ENGINE STALLS AT APPROXIMATELY 2000 FEET DURING CLIMB.  ENGINE STALLS STOPPED WHEN NUMBER ONE ENGINE AT IDLE.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND EVIDENCE OF BIRD STRIKE.  REPLACED ENGINE ON 10 NOV 2007 AT ORD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
